# SDR 99ZZZX213

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pt Rotor
- Part number: 414129011
- Condition: Damaged
- Location: Compressor
- Part time: 1,701 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR LOW POWER AND 80 PERCENT N2 INDICATION.  UPON TEAR DOWN AND INSPECTION, FOUND THE PT ROTOR RETENTION LOCK CUP AND NUT HAD LOOSENED WHICH RESULTED IN RETENTION THREAD DAMAGE.  PART TOTAL CYCLES:  4,959.8.
